# SDR SIMA20141210008

- Difficulty date: December 10, 2014
- Submitted: December 11, 2014
- Operation: Air carrier
- Aircraft: N628AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145124
- Aircraft time: 36,637 hours, 33,669 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING EMER LIGHT IS INOPERATIVE.  R & R BATTERY POWER SUPPLY NR 4 IAW AMM 33-50-04.  OPERATIONS CHECKED GOOD.  REFERENCE NRWC 628-DFW-02038 FOR ALL WORK PERFORMED.
